Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi All,

I am writing to seek some advice from you all. But I reckon most of the people who have completed their course donot come here either. But still I can try my luck and ask a question. I have finished my 3 months accutane course. and its 3 weeks post accutane now. My derm has now given me Retin-A gel to be used once at night. But to my utter surprise. Every morning I wakeup I have got loadz of oily on my nose and chin. Why is that. I was so happy having dry skin. and the bad thing is my chin and cheeks are flaky and dry all thru the day. this is so annoying. I reckon its because of the topical treatment but why the nose is so damn oily. I have no breaksout yet. Skin seems better. But I have tons of red marks post accutane acne. I dint get a single pimple during my treatment and not even. I just need some good advice from you all. I also want to know a good sun screen as well. Please help you all.

I cant wait to go on and do skin peel. I read a derm's blog and she said 3months wait is fine to do a skin peel .But I went to harley medical and the nurse told me to wait 6months. I can't wait six months :( knowing that the oil is already back on the skin then why shall I wait for 6months. cuz skin isnt dry.

Also as I am on Retin-A so once I'll finish it then I shall start counting my 6months or the day i finished taking the pill?

Please let me know. I knw its sucha long post.

Thanks you all

xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×